MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306547
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported cloudy saline syringe.Describe the event or problem: the nurse grabbed a saline flush out of the storage container and noted that the syringe was cloudy.The lot number was written down.Looked through all the other saline syringes present and no other cloudiness was noted.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation it was reported that the syringe was cloudy.To support the investigation, one sample without flow wrap packaging was received and evaluated by the quality team.The sample featured a green connector in place of the specified white tip cap, which did not provide an adequate seal and resulted in leakage of the saline solution.A visual inspection was performed, the syringe contained 6.5 ml of solution, and no defects or imperfections were observed.Appearance and clarity testing was conducted in accordance with applicable standards, and the unit met the acceptance criteria.A device history record review was completed for material number 306547, lot 5218232.The review identified no quality issues during manufacture or inspection that could have contributed to the reported condition.No related quality notifications were found.All processes and final inspections complied with specification requirements.To date, no similar events have been reported for this lot to date.Based on the investigation and analysis of the returned sample, the customer¿s reported symptom could not be confirmed.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24443443
Report Number1911916-2026-00083
Device Sequence Number18718941
Product Code NGT
UDI-Device Identifier00382903065479
UDI-Public(01)00382903065479(17)280731(10)5218232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306547
Device Lot Number5218232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexUnknown